| Model Number |
DW OUTFLOW CASSETTE/TUBE SET |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based on the device damage that was reported, the most likely cause for the reported failure can be attributed to misuse/mishandling.
Event or Problem Description
It was reported that during a wrist arthroscopy procedure the ar-6430, tubing would not allow suction to flow thru red tubing.The tubing was inserted and both indicators on the pump were verified the ar-6430, was hooked up correctly.Once we closed the black handle on the pump the suction would stop, once we opened the black handle suction would pass through.The case was completed using ar-6410, main pump tubing only.